# SDR ASAA2019092030759

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,971 hours, 14,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUSHING MASTER CAUTION RECALL THE RIGHT PACK LIGHT ILLUMINATES. WHEN PUSHING THE MASTER CAUTION RESET THE RIGHT PACK LIGHT EXTINGUISHES, PER QRH 2.12, PACK (800/900) " NO FURTHER ACTION REQUIRED" (SEA MNT - DISPATCH + FLIGHT FODO NOTIFIED VIA SATCOM @ 19:30Z). GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801. FOUND INTERMITTENT FAULT ON RIGHT RAM AIR ACTUATOR. RAN PACKS AND RIGHT PACK LIGHT REMAINED EXTINGUISHED. GROUND VERIFICATION SUCCESSFUL.
